Results 1 to 2 of 2
pristiq
  1. #1
    jakikay1 is offline New Member
    Join Date
    May 2009
    Posts
    1

    Default pristiq

    i have been prescribed pristiq 50 mg. for depression. after3 weeks i seem like a new person. my concern is that i read one of the side effects can be raising your cholesterol and triglicerides. which both of mine are high. iam not currently on meds for this, but my psychiatrist says not to take anything for this now as i had a reaction from lipitor in the past. does anyone know if this is a common side effect for pristiq?

  2. #2
    sandieguz is offline New Member
    Join Date
    Aug 2009
    Posts
    1

    Smile

    Quote Originally Posted by jakikay1 View Post
    i have been prescribed pristiq 50 mg. for depression. after3 weeks i seem like a new person. my concern is that i read one of the side effects can be raising your cholesterol and triglicerides. which both of mine are high. iam not currently on meds for this, but my psychiatrist says not to take anything for this now as i had a reaction from lipitor in the past. does anyone know if this is a common side effect for pristiq?

    i belive that is one of the side effects. but if you just eat healthy and exerice .. it should be ok.. i have cholesterol too. but im not gonna stop taking this pill . im a new person too with this pill. i have try so many pills and i never like them. but this pill seems to work for me , i even lost 12 lbs in 3 weeks and this is my 3 weeks that i have taking this pill.. good luck.. wish you the best , keep me inform how you doing.. if you like sandieguz@aol.com

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22